# SDR 06FDEA1546

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 CRACK NLG W/W 0.50" LONG ON RT VERTICAL BULKHEAD UNDER HEAD RIVET AT STA 579.  REPAIRED NLG W/W WEB IAW SRM 53-00-01 FIG 4 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F176650/N00650.
